# SDR AALA20130325018

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB LEFT FLOOR TO SIDEWALL SUPPORT AT BODY STATIONS 490 AND 500B TO 500B+7.  REPAIRED FCB FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-5.
